RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 192–193 (Mi umn3539)  

International Topology Conference
Short Communications

The theory of spaces of Ochan type

R. P. Kashuba


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 244–245

Bibliographic databases:

MSC: 54A25, 54H05, 54H13

Citation: R. P. Kashuba, “The theory of spaces of Ochan type”, Uspekhi Mat. Nauk, 35:3(213) (1980), 192–193; Russian Math. Surveys, 35:3 (1980), 244–245

Citation in format AMSBIB
\Bibitem{Kas80}
\by R.~P.~Kashuba
\paper The theory of spaces of Ochan type
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 192--193
\mathnet{http://mi.mathnet.ru/umn3539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580647}
\zmath{https://zbmath.org/?q=an:0462.54005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..244K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 244--245
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600033}


Linking options:
  • http://mi.mathnet.ru/eng/umn3539
  • http://mi.mathnet.ru/eng/umn/v35/i3/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:131
    Full text:38
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019